# SDR AALA202306125343

- Difficulty date: March 2, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED WINDSHIELD CENTER POST LOWER ATTACH AREA RIGHT HAND SIDE AT FR 2 AND Y0. REPAIRED CENTER POST PER EA 342968.
